# SDR IPXA09555119

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAIL COMPARTMENT, BS 1790 RT APU INLET HAS CORROSION ON FWD NUT PLATES.  REPAIRED CORRODED AREA STRAPS IAW SRM 51-40-06-0G, SRM 53-80-07-1A AND SRM 53-80-02-1A.
